Jump to content

Recommended Posts

I would like to know if Zyprexa2'5 or Mirtazapine can cause akathisia or involuntary movements. I'm taking Zyprexa, Scitalopran, Mirtazapina, valium, Ativan and Gabapentina. Since 5 months that I started taking Zyprexa I started having involuntary movements and terrible shaking some days. Is there any one who can help me to know the reason? Thanks a lot. I will apreciated some help.

Link to comment

I'm trying to know why I'm trembling and shaking. I'm taking Valium 25 mg...Lorazepan 3 mg, gabapentin 900mg...scitalopran and Zyprexa 2'5.

I don't know if I'm in tolerance or could be an interaction with the drugs. The antisipcotics produce Akathisia but my dosage of Zyprexa is very low. I'm lost...don't know where to star tapering. I started 5 days ago tapering valium 3/4...but I don't know if its correct  because I keep having my involuntary movements. Don't know if the other meds or benzos can produce akathisia or shaking. Thanks a lot for your help.

Link to comment
  • ChessieCat changed the title to Mara01: Zyprexa
  • Administrator

Welcome, Mara.

 

Zyprexa in particular is known to cause involuntary movements. This is a major adverse effect of the drug.

 

We see other drugs in combination also causing involuntary movements and akathisia -- but the two are not the same at all.

 

You are taking a lot of drugs. What is the dosage and what time of day do you take each of them? How long have you been taking each?

 

How often are you taking Valium? If you have been taking Valium for more than a couple of weeks, stop tapering it.

 

Please put ALL your drugs in the Drug Interactions Checker https://www.drugs.com/drug_interactions.php
and copy and paste the results in this topic.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hi Mara 

Welcome to sa.

Gee it might be my imagination but there seems to be a big surge of new members occurring in the past 24 hours. And some of the plights the doctors have put people on is jaw dropping.

My goodness that is one smorgasboard of chemicals you are taking. I'm surprised you can even get out of  bed each day. I shudder at the thought of what the doses might possibly be.

 

When people first join they do a drug signature which appears below their posts. It gives approx. start stop dates drug and dosages and prior taper approaches if any. 

Are you able to do this as well as run the drug interaction checker.

What was the doctors justification for so many drugs??

 

Anyway so glad you found sa.

nz11

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy